Local linear M-estimators in null recurrent time series

Lin, Zhengyan, Li, Degui, Chen, Jia . Statistica Sinica 2009. 19 (4) :1683-1703

Locate this article in:

Bibtex

@article{CIS-237427,
  Author = {Lin, Zhengyan and Li, Degui and Chen, Jia},
  Title = {Local linear M-estimators in null recurrent time series},
  Journal = {Statistica Sinica},
  Volume = {19},
  Number = {4},
  Year = {2009},
  Pages = {1683--1703},
  Keywords = {Consistency, Asymptotic normality, β-null recurrent Markov chain, cointegration model}
}

Similar articles